Member’s Mark Allergy Relief Cetirizine Hydrochloride Tablets 10 mg, 400 ct.

(49 customer reviews)
SKU: S990342483UN Brand:

  • Compare to Zyrtec tablets active ingredient
  • Original prescription strength
  • Provides up to 24 hours of allergy relief
  • Indoor and outdoor allergy relief you can count on
  • Tough on allergies with multi-symptom relief

Original price was: $17.99.Current price is: $16.33.

17 People watching this product now!

Payment Methods:

Effective Allergy Relief

Don’t let allergies keep you from enjoying your day. Member’s Mark Aller-Zyr, Cetirizine Hydrochloride Tablets, 10mg are designed to provide relief from common allergy symptoms such as sneezing, runny nose, itchy nose or throat, and itchy, watery eyes. The active ingredient in these allergy pills, cetirizine HCl, is an antihistamine that is comparable to the active ingredient in Zyrtec. Whether you’re indoors or outdoors, these tablets can help you manage your symptoms and get back to your daily activities.

24-Hour Relief

These allergy pills are designed to provide up to 24 hours of relief, allowing you to go about your day without worrying about your allergies flaring up. When used as directed, these tablets can help manage your allergy symptoms for an entire day. Please note, if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine, do not use.

Understanding Allergies

Allergies are sensitivities to substances that are generally harmless, such as flowers, trees, pets, or dust. Member’s Mark Aller-Zyr™ provides up to 24 hours of temporary relief from these allergens. However, before using, consult a doctor if you have liver or kidney disease, or if you are taking tranquilizers or sedatives.

  • Use Instructions: This product is intended for adults and children 6 years and over. Do not take more than one 10mg tablet in 24 hours. A 5mg product may be appropriate for less severe symptoms. Be cautious when driving a motor vehicle or operating machinery as drowsiness may occur. If pregnant or breastfeeding, consult a health professional before use.
  • Ingredients: The active ingredient in each tablet is Cetirizine HCl 10mg. Inactive ingredients include corn starch, FD&C blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin.
Shipping Info
Standard

49 reviews for Member’s Mark Allergy Relief Cetirizine Hydrochloride Tablets 10 mg, 400 ct.

4.1
Based on 49 reviews
5 star
61
61%
4 star
8
8%
3 star
14
14%
2 star
8
8%
1 star
8
8%
1-5 of 49 reviews
  1. Best budget allergy med!

    (0) (0)
  2. Wish it worked longer

    (0) (0)
  3. No more itchy eyes!

    (0) (0)
  4. Didn’t work for congestion

    (0) (0)
  5. No more sinus pressure

    (0) (0)
Add a review
Member’s Mark Allergy Relief Cetirizine Hydrochloride Tablets 10 mg, 400 ct. Member’s Mark Allergy Relief Cetirizine Hydrochloride Tablets 10 mg, 400 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review